MathSciNet Relay Station
MathSciNet bibliographic data
MR2755589 (2012a:62119) 62G08 (60H10 62E20 62M05 62P05 91G20)
Chen, Xi; Lin, Lu Nonparametric estimation for FBSDEs models with applications in finance. Comm. Statist. Theory Methods 39 (2010), no. 14, 2492–2514.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement